# SDR RAIA201312230001

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 32,183 hours, 28,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRANCE AFT TEE PROFILE IS CORRODED.  MAINTENANCE REPLACED AFT PASSENGER DOOR ENTRANCE "T" PROFILE.
